# SDR A6WA200940711

- Difficulty date: October 21, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SILL FOUND CRACKED UNDER STOW PLATE (FWD) BRACKET AT F/S 574, WL 73.00.  CARGO BAY FLOOR SILL UNDER STOW PLATE (FWD) BRACKET AT FS 574.00, WL 73.00.  REPAIRED IAW REO 601R-53-61-1741, REV N/C.  (K)
